IVF-Infertility.com home

I've started bleeding on buserelin. What does this mean??

Discussion forum for those particularly interested in IVF and embryo transfer including frozen embryo transfer.

I've started bleeding on buserelin. What does this mean??

Postby ebony3 » Sun Nov 06, 2005 9:50 am

Does anyone know what this means? I think it might be a bad thing. I've been injecting for 28 days now and was due to go for a scan on wednesday to check that the thickness of my lining had thined out. I don't think that they will start me on Gonal-f now. does this mean that they will cancel my treatment?
Please, i would appreciate any thoughts.
Thanks!!
Ebony
ebony3
Newbie
 
Posts: 12
Joined: Wed Nov 02, 2005 11:40 am
Location: London

Postby Sand » Sun Nov 06, 2005 10:30 am

Hi Ebony

I'm sure all is well ... You need to bleed (ie. have your normal AF) for the endo lining to thin out. They'll scan you on Wed to make sure that you've bled enough. If so, you'll start your Gonal-F probably that day. If not quite enough, they make ask you to strart the Gonal-F the following day.

Don't fret. I know - it's easy for me to say !

Good luck with your scan ! When you move onto the stims (Gonal-F), you're moving to the more exciting part ... follies start growing etc ..

Sandra x
Me 41 yrs old - dh 49 yrs old. ttc 110 yrs.
1st cycle (ICSI)....Mar 04 -ve.
2nd cycle (ICSI)....Aug 04 -ve.
3rd cycle FET........May 05 -ve.
4th cycle (ICSI) ... Feb 06 -ve
5th cycle FET ..... Feb/Mar 11
Sand
Board Veteran
 
Posts: 3364
Joined: Sun Mar 14, 2004 11:35 am
Location: Lancs, England


Return to In Vitro Fertilization (IVF)

Who is online

Users browsing this forum: Bing [Bot] and 7 guests